# SDR DALA2015121407585

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 70,338 hours, 54,173 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT SLAT PANEL NR 1  XIS=133 APPROXIMATELY CRACK WAS FOUND OUT OF LIMITS 2.750" IN REF ERA 519116-14MA,  REV ORIGINAL THEREFORE SLAT PANEL NR 1 AT RT WING WAS REMOVED AND WILL BE INSTALLED AND ADJUSTED UNDER JIC CARD 2700-4224-RH-01, JOB 000-0011.
